# SDR HAIHEEA9288

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3526T
- Make and model: Bolkms BO105S
- Aircraft serial: S610
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6222092001
- Condition: Failed
- Location: Cockpit
- Component: TDR90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT DRAWS EXCESSIVE CURRENT.  TRANSPONDER NOT WORKING.
